Exact inequality for random systems: Application to random fields

Moshe Schwartz, A. Soffer

Research output: Contribution to journalArticlepeer-review

Abstract

An inequality relating averages of generalized correlations to averages of generalized susceptibilities for Gaussian field distributions is presented. This inequality is applied to random-field systems to prove under the assumption of a continuous transition the (tree level) decoupling of the quenched two-point function. By assumption of only a power-law divergence, a lower bound for is obtained. It rules out the possibility that some recent experimental and numerical results reflect equilibrium properties near a continuous transition.

Original languageEnglish
Pages (from-to)2499-2501
Number of pages3
JournalPhysical Review Letters
Volume55
Issue number22
DOIs
StatePublished - 1985

Fingerprint

Dive into the research topics of 'Exact inequality for random systems: Application to random fields'. Together they form a unique fingerprint.

Cite this